Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Getting nausea while on microgynon 30

hi I am on microgynon 30 and at the end of my first pack. My doctor has advised I take this medication without breaks for 3 months due to heavy periods. The last few days I have had a cold and have not eaten much. I feel very nauseated, dizzy and my stools are yellowish when I wipe. Is this likely to be due to the cold virus or could the medicine be playing a part? Should I ask my Doctor to change my prescription?
Asked On : Tue, 12 Jul 2011
Answers:  2 Views:  624
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Thanks for query,
Hormonal medicine do give nauseating feeling but the problem you got might be due to viral infection you are having.
No need of changing prescription.
ok and bye.
Answered: Tue, 12 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
Thanks for query,
Hormonal medicine can give rise to nausea but the problem you got may be due to viral infection you are having.
I think there is no need of prescription.
ok and bye.
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor